Closure laws for a two-fluid two-pressure model - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2002

Closure laws for a two-fluid two-pressure model

Lois de fermeture pour un modèle à deux pressions d’écoulement diphasique

(1) , (2) , (3) , (4)
1
2
3
4

Abstract

Closure laws for interfacial pressure and interfacial velocity are proposed within the frame work of two-pressure two-phase flow models. These enable us to ensure positivity of void fractions, mass fractions and internal energies when investigating field by field waves in the Riemann problem.
On propose des lois de fermeture de vitesse et de pression d’interface pour un modèle d’écoulement diphasique à deux pressions. Celles-ci assurent champ par champ de respecter la positivité des fractions volumiques, des variables densité et énergie interne si on examine le problème de Riemann.
Fichier principal
Vignette du fichier
CRAS2PHI.pdf (86.13 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01484345 , version 1 (13-03-2017)

Identifiers

Cite

Frédéric Coquel, Thierry Gallouët, Jean-Marc Hérard, Nicolas Seguin. Closure laws for a two-fluid two-pressure model. Comptes Rendus. Mathématique, 2002, 334 (10), pp.927-932. ⟨10.1016/S1631-073X(02)02366-X⟩. ⟨hal-01484345⟩
305 View
336 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More